MathSciNet Relay Station
MathSciNet bibliographic data
MR736063 (85h:60032) 60F05
Krieger, Henry A. A new look at Bergström's theorem on convergence in distribution for sums of dependent random variables. Israel J. Math. 47 (1984), no. 1, 32–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement